# SDR USAA020053

- Difficulty date: January 14, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CREASED 20 INCHES BY 1.5 INCHES BY .052 INCH, STATION 1695.68, S14R TO S17R.  REMOVED DAMAGE, INSTALLED DOUBLER, TRIPLER AND FILLER PER EA 85889.  (M)
